Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Discomfort on upper right abdomen. What could be the reason?

Dec 2012
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 1694 Questions
i am experiencing a mild discomfort on upper right abdomen for a month or so and in the last week a bubbling sensation on my upper left abdomen (reminds me a bit of the bubbling sensation you get when you are pregnant. any idea what could be causing this?
Posted Mon, 25 Nov 2013 in Abdominal Pain
Answered by Dr. Nsah Bernard 2 hours later
Brief Answer: Dyspepsia or excess gas in the stomach Detailed Answer: Hello, Thanks for posting your query, I suspect you might be suffering from dyspepsia or indigestion. Dyspepsia is a mild discomfort in the upper abdomen probably due to poor food digestion or malabsorption. In most cases, it occurs after you must have eaten and should be considered serious if other symptoms present besides the discomfort. Indigestion may be triggered by: - Drinking too much alcohol - Eating spicy, fatty, or greasy foods - Eating too much (overeating) - Eating too fast - Stress or being nervous - Eating high-fiber foods - Smoking tobacco - Drinking too much caffeine - Other causes related to other diseases conditions. If indeed you are suffering from indigestion, then they are a series of measures you can take at home in order to get rid of this. Changing the way you eat may help your symptoms. Steps you can take include: - Allow enough time for meals. - Chew food carefully and completely. - Avoid arguments during meals. - Avoid excitement or exercise right after a meal. - Relax and get rest if indegestion is caused by stress. Avoid NSAID or take with full stomach. Antacids may relieve indigestion. How ever, if this persist or aggravates, do make sure you see a primary care physician to get your examined and maybe provide you with an appropriate treatment. Hope this helps and wish you the best. Dr. Nsah
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor